Abul Hasan Siddiqi
Abul Hasan Siddiqi
Unknown affiliation
Verified email at sharda.ac.in
Title
Cited by
Cited by
Year
On vector variational inequalities
AH Siddiqi, QH Ansari, A Khaliq
Journal of Optimization Theory and Applications 84 (1), 171-180, 1995
1341995
Applied functional analysis: numerical methods, wavelet methods, and image processing
AH Siddiqi
CRC Press, 2003
1242003
General strongly nonlinear variational inequalities
AH Siddiqi, QH Ansari
Journal of mathematical analysis and applications 166 (2), 386-392, 1992
1181992
Strongly nonlinear quasivariational inequalities
AH Siddiqi, QH Ansari
Journal of Mathematical Analysis and Applications 149 (2), 444-450, 1990
1111990
Functional analysis with applications
AH Siddiqi, S Nanda
Tata McGraw-Hill, 1986
761986
Wavelet based Hurst exponent and fractal dimensional analysis of Saudi climatic dynamics
S Rehman, AH Siddiqi
Chaos, Solitons & Fractals 40 (3), 1081-1090, 2009
722009
Approximation by Nörlund means of Walsh-Fourier series
F Móricz, AH Siddiqi
Journal of approximation theory 70 (3), 375-389, 1992
571992
On the almost summability of a trigonometric sequence
SM Mazhar, AH Siddiqi
Acta Mathematica Academiae Scientiarum Hungarica 20 (1-2), 21-24, 1969
571969
A new approach for high density saturated impulse noise removal using decision-based coupled window median filter
VS Bhadouria, D Ghoshal, AH Siddiqi
Signal, Image and Video Processing 8 (1), 71-84, 2014
552014
An iterative method for generalized variational inequalities
AH Siddiqi, QH Ansari
Mathematica Japonica 34 (3), 475-481, 1989
551989
Existence and duality of generalized vector equilibrium problems
QH Ansari, AH Siddiqi, SY Wu
Journal of Mathematical Analysis and Applications 259 (1), 115-126, 2001
432001
On variational-like inequalities
AH Siddiqi, A Khaliq, QH Ansari
Ann. Sci. Math. Québec 18 (1), 95-104, 1994
411994
On vector variational-like inequalities
AH Siddiqi, QH Ansari, R Ahmad
Indian Journal of Pure and Applied Mathematics 28, 1009-1016, 1997
391997
Solutions of generalized photogravitational elliptic restricted three body problem
S Kumar, B Ishwar
AIP Conference Proceedings 1146 (1), 456-461, 2009
382009
Proximal point algorithm for generalized multivalued nonlinear quasi-variational-like inclusions in Banach spaces
R Ahmad, AH Siddiqi, Z Khan
Applied Mathematics and Computation 163 (1), 295-308, 2005
342005
An algorithm for a class of quasivariational inequalities
AH Siddiqi, QH Ansari
Journal of Mathematical Analysis and Applications 145 (2), 413-418, 1990
341990
Approximation by Walsh-Norlund means
S Fridli, P Manchanda, AH Siddiqi
Acta Scientiarum Mathematicarum 74 (3-4), 593-608, 2008
322008
Finite element approach for the study of thermoregulation in human head exposed to cold environment
MA Khanday, VP Saxena
AIP Conference Proceedings 1146 (1), 375-385, 2009
312009
Mathematical methods for modelling price fluctuations of financial times series
P Manchanda, J Kumar, AH Siddiqi
Journal of the Franklin Institute 344 (5), 613-636, 2007
312007
Wavelet transforms of meteorological parameters and gravity waves
Z Can, Z Aslan, O Oguz, AH Siddiqi
Annales Geophysicae 23 (3), 659-663, 2005
312005
The system can't perform the operation now. Try again later.
Articles 1–20